Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Lower leg hurts. Gets worse while jumping or changing direction. Swelling near ankle. What is the problem?

The lower portion of my legs (below the knee cap) hurt on the outside after impact activity. I can usually run and the pain will be tolerable, but if I do box jumps, plyometrics, or a lot of changing direction the pain gets worse. It hurts more after I exercise rather than when I am actually doing it. Also the left leg swells up a bit near my ankle after exercise. What is the problem?
Asked On : Sun, 3 Jun 2012
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Orthopaedic Surgeon, Joint Replacement 's  Response
It can be a ligament injury in ankle. I would suggest you to show it to orthopaedic surgeon and get his opinion. You may need MRI of the ankle joint to confirm the diagnosis. If there is any cartilage damage or a ligament injury you can get treatment accordingly. Till that time you can take Brufen tablet and rest.
Answered: Fri, 28 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor